# SDR ASAA0470028

- Difficulty date: October 26, 2004
- Submitted: January 11, 2005
- Operation: Air carrier
- Aircraft: N626AS
- Make and model: Boeing 737790
- Aircraft serial: 30793
- Aircraft time: 14,310 hours, 6,110 cycles
- Engine: Ge CFM567B24
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Support Angle
- Part number: 1434948535
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE:  DURING C-CHECK FOUND CORROSION FWD CARGO BAY AFT CTR BULKHEAD SUPPORT ANGLE UPPER SIDE AT BS 500 D.  REPAIRED IAW SRM.(K)
